# SDR CALA2024110601038

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 70,625 hours, 21,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK {MULT-33-3-0001} - 2EA AISLE ILLUMINATION EMERGENCY LIGHTS INOP RELAMPED AISLE LIGHTS AT SEAT ROWS 20 AND 35 FED PER AMM 33-51-05-002-001 CK OK
